# SDR DALA2025082206267

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 89,623 hours, 23,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR. KNUCKLE KNOCKER NOT FULLY IN ARMED POSITION WHEN DOOR CLOSED.   ADJUSTED DOOR KNUCKLE KNOCKER AT 1L. 1L DOOR OPS NORMAL PER B757 -200ER AMM 52-11. (7774015)
